# SDR CAL960335

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Antiice Duct
- Condition: Blown
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OCA - FLT 0611 - THE NR 2 ENGINE HAD A FIRE WARNING SHORTLY AFTER TAKEOFF FROM DCA.  ACFT WAS RETURNED TO DCA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE NOSE COWL ANTI-ICE DUCT BLOWN.  THE ANTI-ICE DUCT WAS REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (X)
